Facebook Pixel
EmpowHER Guest

Contraceptive Pills

By Anonymous November 21, 2014 - 10:25am
Rate This

I've been taking pills for 10 months and I did not finish my last pack for this month. After a few days of not taking pills and unsafe sex, I just bled. Is that my period already? I was expecting it by the end of the month. And will I get pregnant soon?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

Yes, the vaginal bleeding which you experienced after you stopped taking the active hormone containing birth control pills was your period.

After you stop taking the pill, you may have only a two-week delay before you ovulate again. Once ovulation resumes, you can become pregnant.

However, if your periods were infrequent before you started taking the pill, they will likely be that way again after you stop the pill. Some women find that it takes a couple of months before they return to regular ovulatory cycles.

To answer your question if you will conceive soon, only time will tell.


November 21, 2014 - 10:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!